Anaphylactic shock and Quincke’s edema, first aid for anaphylactic shock and Quincke’s edema.

Anaphylactic shock is one of the most severe types of allergic reactions, developing almost instantly. Anaphylactic shock occurs with intravenous or intramuscular administration of allergens – drugs. Especially antibiotics, serums, vaccines, protein preparations, etc. Also, this type of shock can develop during allergy tests and insect bites.. 

Anaphylactic shock and Quincke’s edema, first aid for anaphylactic shock and Quincke’s edema.

Most patients initially have a sensation of heat, redness of the skin, and fear of death. The patient may be agitated or, conversely, inhibited. He suffers from headaches, behind the sternum, asphyxiation. Sometimes laryngeal edema develops with difficulty breathing on inhalation, skin itching, red rash, runny nose, dry cough appear. Then there is a drop in blood pressure, a filamentous pulse is determined.

, then they are used intramuscularly.

Antiallergic drugs are administered subcutaneously (25-50 mg of promethazine, 25-50 mg of chloropyramine or 1-2 ml of a 1% diphenhydramine solution). For asphyxiation, 10 ml of a 2.4% solution of aminophylline, inhaled bronchodilators are used intravenously, 0.5–1 ml of a 0.05% solution of isoprenaline is administered subcutaneously. If acute heart failure develops, 0.5–1 ml of a 0.06% solution of corglycon in 0.9% sodium chloride solution, 20–40 mg of furosemide are administered intravenously. In especially severe cases, resuscitation is performed, which includes indirect heart massage, artificial respiration.

Quincke’s edema.

Quincke’s edema is an edema that quickly, sometimes instantly, spreads to the skin, subcutaneous tissue and mucous membranes. Quincke’s edema often develops by inhalation or ingestion of an allergen, its contact with the mucous membranes of the eyes, mouth, and insect bites. Perhaps the development of this pathology in response to the introduction of allergen medications. The first signs of this condition are barking cough, hoarseness.

Then the nose, lips sharply increase in size, the eyelids swell. Swelling can spread to the entire face. In severe cases, the laryngeal mucosa swells and choking develops. Inhalation and exhalation with edema of the mucous membranes of the respiratory tract are difficult, breathing becomes noisy. The victim’s face first turns blue, then sharply turns pale. In this condition, patients have headache, nausea, vomiting, dizziness.

First aid for Quincke’s edema.

If possible, it is necessary to stop the contact of the victim with the allergen and to quickly administer drugs. 0.3–1 ml of 0.1% adrenaline hydrochloride solution is injected subcutaneously. Intramuscularly injected 25-50 mg of promethazine, 25-50 mg of chloropyramine, 1-2 ml of a 1% solution of diphenhydramine. In severe cases, 20-60 mg of prednisone is administered intravenously. Inhalations of bronchodilators (salbutamol or orciprinalin) are performed. A good effect is noted from the use of hot foot baths. They contribute to the outflow of blood to the legs and reduce swelling. From diuretics, 20–40 mg of furosemide is administered intravenously to reduce edema. Mandatory hospitalization of the patient.

Based on Quick Help in Emergencies.
Kashin S.P..

Like this post? Please share to your friends:
Leave a Reply

;-) :| :x :twisted: :smile: :shock: :sad: :roll: :razz: :oops: :o :mrgreen: :lol: :idea: :grin: :evil: :cry: :cool: :arrow: :???: :?: :!:

SQL - 51 | 0.412 сек. | 8.77 МБ